File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic results for ruin probability in a two-dimensional risk model with stochastic investment returns

TitleAsymptotic results for ruin probability in a two-dimensional risk model with stochastic investment returns
Authors
Issue Date2017
Citation
Journal of Computational and Applied Mathematics, 2017, v. 325, p. 198-221 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245293

 

DC FieldValueLanguage
dc.contributor.authorGuo, F-
dc.contributor.authorWang, D-
dc.contributor.authorYang, H-
dc.date.accessioned2017-09-18T02:08:04Z-
dc.date.available2017-09-18T02:08:04Z-
dc.date.issued2017-
dc.identifier.citationJournal of Computational and Applied Mathematics, 2017, v. 325, p. 198-221-
dc.identifier.urihttp://hdl.handle.net/10722/245293-
dc.languageeng-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
dc.titleAsymptotic results for ruin probability in a two-dimensional risk model with stochastic investment returns-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.identifier.doi10.1016/j.cam.2017.04.049-
dc.identifier.hkuros278173-
dc.identifier.volume325-
dc.identifier.spage198-
dc.identifier.epage221-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats